Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What could be the cause of changing of skin color ?

cause of some kind of skin change in colour and ratches just need to know what could be the cause of some kind of skin change in colour and ratches kind of feeline,but in specific areas of d body,like on d nuckle,one of the toe fingers,looking very different from the others,as in darker in colour,
Asked On : Sun, 26 Dec 2010
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi!welcome to Health care Magic Forum,
you have not mentioned your original skin color.If your knuckles are becoming darker ,then probably it can be ACANTHOSIS NIGRICANS (usually associated with weight gain) .You should use a good sunscreen daily at least 3 times in a day.Also you can use depeigmenting creams like melalite fort cream or eldopaque fort cream at night only on affected areas.If your other areas of body are becoming darker then you need to consult a dermatologist at your place and get investigated.
Dr.Bharat Chawda
Answered: Sat, 1 Jan 2011
I find this answer helpful
  User's Response
Hi! Welcome to Healthcare Magic! The colour & texture of skin depends upon many things even in states of perfect health. For example, as you've noted darker colour on knuckles. Also skin of armpits is light in colour & thinner. Skin of External genitalia is also darker in colour. There are a no. of factors, but not all are clearly understood, neither all examples can be sited. If you clearly feel a distinctive & recent change, examination by a Dermatologist may be required.
Answered: Sat, 1 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor